Journal of the Mathematical Society of Japan

Singular hyperbolic systems, V. Asymptotic expansions for Fuchsian hyperbolic partial differential equations

Hidetoshi TAHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 449-473.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396049

Digital Object Identifier
doi:10.2969/jmsj/03630449

Mathematical Reviews number (MathSciNet)
MR0746705

Zentralblatt MATH identifier
0526.35017

Subjects
Primary: 35L25: Higher-order hyperbolic equations
Secondary: 35C20: Asymptotic expansions

Citation

TAHARA, Hidetoshi. Singular hyperbolic systems, V. Asymptotic expansions for Fuchsian hyperbolic partial differential equations. J. Math. Soc. Japan 36 (1984), no. 3, 449--473. doi:10.2969/jmsj/03630449. https://projecteuclid.org/euclid.jmsj/1230396049


Export citation